Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 6, NWS Cheyenne, WY

June 10, 2010Box Butte County, Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 10, 2010, 12:46 AM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2010, 12:46 AM MDT (06:46 UTC)
Expired
Jun 10, 2010, 6:12 AM MDT
In force
5 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 186 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 6.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2010-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2010-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WGUS55 KCYS 100646
FFWCYS
NEC013-045-165-101530-
/O.NEW.KCYS.FF.W.0006.100610T0646Z-100610T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1246 AM MDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 930 AM MDT

* AT 1244 AM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH
  FLOODING ACROSS THE WARNED AREA. FLASH FLOODING WAS BEING REPORTED 
  IN CHADRON NEBRASKA WHERE SIX TO EIGHT INCHES OF WATER WAS FLOWING 
  OVER 5TH STREET. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALLIANCE...
  CHADRON...AGATE...ALLIANCE AIRPORT...BELMONT...BEREA...BOX BUTTE
  DAM...BRONCO LAKE...CHADRON AIRPORT...CHIMNEY BUTTE...CRAWFORD...
  DEVILS BACKBONE...HEMINGFORD...ISINGLASS BUTTES...KILPATRICK
  LAKE...MOUNT EDNA...RATTLESNAKE HILL...SAND CANYON...WHITNEY LAKE
  AND WILD HORSE BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4202 10275 4200 10405 4241 10381 4244 10350
      4286 10342 4298 10279

$$

CLAYCOMB
1 follow-up statement
347 
WGUS75 KCYS 101212
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 AM MDT THU JUN 10 2010

NEC013-045-165-101227-
/O.CAN.KCYS.FF.W.0006.000000T0000Z-100610T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOX BUTTE NE-DAWES NE-SIOUX NE-
612 AM MDT THU JUN 10 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SIOUX...
DAWES AND BOX BUTTE COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 4202 10275 4200 10405 4241 10381 4244 10350
      4286 10342 4298 10279

$$

TT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 5:24 PM MDT, 7 hours 22 minutes earlier.

Area forecast discussion, Jun 9, 5:24 PM MDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
524 PM MDT WED JUN 9 2010

.UPDATE TO AVIATION...

SHORT TERM...TONIGHT THROUGH FRIDAY
TONIGHT...ABUNDANT LOW LEVEL MOISTURE HAS ADVECTED NORTHWARD
ACROSS OUR COUNTIES WITH MIDDAY DEW POINTS WELL INTO THE 50S EAST
OF INTERSTATE 25. STILL EXPECTING SCATTERED THUNDERSTORMS TO
DEVELOP AS THE AFTERNOON PROGRESSES...FOCUSED ALONG THE LOW LEVEL
INSTABILITY AND THETA-E RIDGE AXES NORTH-SOUTH ALONG INTERSTATE
25. MID LEVEL CLOUDS WILL LIMIT INSTABILITY THOUGH. WITH ADEQUATE
WIND SHEAR AND INSTABILITY...A FEW OF THE THUNDERSTORMS PRIMARILY
EAST OF INTERSTATE 25...WILL LIKELY BECOME SEVERE THIS AFTERNOON
AND EVENING. WITH LOSS OF DAYTIME HEATING AND LIMITED LIFT
ALOFT...SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AND
INTENSITY BY LATE THIS EVENING...WITH SCATTERED SHOWERS ON TAP
ACROSS OUR NORTHERN AND EASTERN COUNTIES AFTER MIDNIGHT. WILL
ADD PATCHY FOG TO EASTERN ZONES LATE TONIGHT AND EARLY THURSDAY
MORNING WITH FAVORABLE BOUNDARY LAYER MOISTURE IN PLACE.

THURSDAY...LEE SURFACE LOW INTENSIFIES ACROSS NORTHEAST COLORADO
WITH A FRONTAL BOUNDARY ACROSS OUR SOUTHEAST COUNTIES IN THE
AFTERNOON. WILL AGAIN SEE SCATTERED AFTERNOON THUNDERSTORMS
DEVELOP NEAR AND BEHIND THE FRONTAL BOUNDARY WITH A FEW STRONG TO
SEVERE THUNDERSTORMS POSSIBLE ALONG THE LOW/MID LEVEL THETA-E
RIDGE AND INSTABILITY AXES...AS DEPICTED BY THE STORM PREDICTION
CENTER'S DAY 2 OUTLOOK. IT WILL BE QUITE WARM EAST OF THE LARAMIE
RANGE WITH HIGHS FROM 85 TO 90...WITH 60S AND 70S IN OVER THE
HIGHER TERRAIN WEST OF THE RANGE.

THURSDAY NIGHT...EXPECT SCATTERED SHOWERS AND SOME THUNDERSTORMS IN
THE WAKE OF THE COLD FRONT WITH MOIST EAST TO NORTHEAST UPSLOPE
FLOW AND SHORTWAVE TROUGH MOVING ACROSS THE REGION. WILL ALSO SEE
AREAS OF FOG DEVELOP IN THE WAKE OF THE COLD FRONT...PRIMARILY
EAST OF INTERSTATE 25.

FRIDAY...IT WILL BE A COOLER AND DAMP DAY WITH SCATTERED SHOWERS
AND THUNDERSTORMS. SOUTHWEST FLOW ALOFT WILL RIDE OVER THE MOIST
NORTHEAST UPSLOPE FLOW AT LOW LEVELS. HIGH TEMPERATURES FROM THE
MID 50S TO NEAR 70 DEGREES DUE TO CLOUD COVER AND PRECIPITATION.

LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
THE 12Z GFS...GEM AND ECMWF MODELS CONTINUE TO HAVE A GOOD
HANDLE ON THE NEXT LATE SEASON STORM AFFECTING OUR CWA FRIDAY
THROUGH MONDAY. THE FLOW ALOFT SPLITS INTO A NORTHERN AND
SOUTHERN STREAM. IN THE SOUTHERN STREAM...THE CLOSED MID/UPPER
LOW OVER THE GREAT BASIN FRIDAY NIGHT REMAINS IN THAT GENERAL
VICINITY BEFORE FINALLY EJECTING NORTHEASTWARD ACROSS CO...WY AND
UT SUNDAY AND SUNDAY NIGHT. MEANWHILE...NORTHERN STREAM HEIGHTS
BUILD OVER ALBERTA AND SASKATCHEWAN CANADA WITH A LARGE AMPLITUDE
RIDGE TAKING SHAPE. A SHORTWAVE TROUGH MOVES OVER THE NORTHERN
PLAINS SUNDAY AND SUNDAY NIGHT. BOTH FACTORS RESULT IN THE SLOW
MOVEMENT OF THE MID/UPPER LOW. THE 12Z ECMWF SEEMS TO HAVE BETTER
RUN TO RUN CONSISTENCY...AND IS FURTHER NORTH AND FASTER WITH THE
EASTWARD PROGRESSION OF THE TROUGH ACROSS THE CWA MONDAY NIGHT AND
TUESDAY. SIGNIFICANT BOUNDARY LAYER UPSLOPE FLOW DEVELOPS OVER THE
CWA FRIDAY THROUGH SATURDAY WITH SURFACE LOW PRESSURE SITUATED
SOUTH OF THE CWA. SURFACE HIGH PRESSURE SLOWLY MOVES SOUTHEAST
FROM THE NORTHERN ROCKIES TO THE CENTRAL PLAINS SUNDAY AND MONDAY.
SYNOPTIC LIFT WILL ALSO BE ENHANCED BY 300 MB DIVERGENCE OVER THE
AND MID LEVEL FRONTOGENESIS. THE MODELS CONTINUE TO SHOW WIDESPREAD
PRECIPITATION THROUGH SUNDAY EVENING AS WELL AS COOLER TEMPERATURES.
RAINFALL AMOUNTS FROM FRIDAY THROUGH SUNDAY WILL AVERAGE BETWEEN
0.25 AND 0.75 INCHES...WITH AMOUNTS IN EXCESS OF AN INCH A GOOD
POSSIBILITY. THIS PREDICTED RAINFALL WILL EXACERBATE THE CURRENT
BANKFULL OR FLOODING RIVERS...RESULTING FROM RECENT SNOW MELT FROM
THE SNOWY AND SIERRA MADRE RANGES. HIGHS SATURDAY WILL BE IN THE
40S AND 50S AND EVEN COOLER OVER THE MOUNTAINS. SNOW WITH AMOUNTS
LESS THAN AN INCH MAY ACCUMULATE OVER THE MOUNTAINS ABOVE 9000
FT... ESPECIALLY SATURDAY NIGHT AND SUNDAY MORNING. A SOMEWHAT
DRIER AND WARMER AIR MASS BEGINS ON TUESDAY WITH THE DEVELOPMENT
OF A SURFACE LEE TROUGH ALONG THE EASTERN WYOMING BORDER. ISOLATED
CONVECTION WILL BE POSSIBLE TUESDAY AND WEDNESDAY AFTERNOON AND
EVENING OVER NORTHERN AND EASTERN PORTIONS OF THE CWA.

&&

AVIATION...00Z TAF ISSUANCE
CONVECTION EXPECTED TO DIE OFF AFTER SUNSET. THERE IS SOME CONCERN
FOR FOG/STRATUS DEVELOPMENT OUT OVER THE PANHANDLE AREA AFTER
MIDNIGHT AS THEY HAVE SEEN SOME PRETTY GOOD RAINFALL WITH UPSLOPE
WINDS. WILL CONTINUE MVFR CONDITIONS FOR EARLY THURSDAY MORNING TO
ACCOUNT FOR THIS AND SEE WHAT THE NEW GUIDANCE SHOWS FOR THE 06Z
TAFS. CONVECTION EXPECTED TO RETURN WITH DAYTIME HEATING THURSDAY.

&&

FIRE WEATHER...NO CONCERNS DUE TO ADEQUATE SURFACE MOISTURE FROM
SNOW MELT AND RECENT/FORECAST PRECIPITATION. THE FIRE DANGER WILL
REMAIN LOW THROUGH THE WEEKEND.

&&

HYDROLOGY...FLOODING CONTINUES FOR RIVERS FLOWING FROM THE SNOWY
AND SIERRA MADRE RANGES DUE TO RAPID SNOW MELT. FLOOD WARNINGS
REMAIN IN EFFECT FOR SOUTHERN AND EASTERN CARBON COUNTY...INCLUDING
THE MEDICINE BOW AND ENCAMPMENT RIVERS AND THEIR TRIBUTARIES. A
FLOOD WATCH HAS BEEN EXTENDED THROUGH THURSDAY AFTERNOON FOR
INCREASED FLOWS IN RIVERS AND STREAMS IN THE LARAMIE VALLEY. FLOWS
ALONG THE NORTH PLATTE RIVER REMAIN ELEVATED AT HENRY AND MITCHELL
IN THE NEB PANHANDLE. MANY OF THE RIVERS WILL REMAIN ABOVE FLOOD
STAGE THROUGH THE WEEKEND. ADDITIONAL RAINFALL FRIDAY THROUGH
SUNDAY MAY KEEP RIVER LEVELS HIGHER THAN PREDICTED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 6 PM THURSDAY FOR WYZ115.
NE...NONE.

&&

SHORT TERM/AVIATION...RUBIN/CLAYCOMB
LONG TERM...JAMSKI
Hazardous weather outlook, Jun 9, 9:41 PM MDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
941 PM MDT WED JUN 9 2010

NEZ054-055-WYZ104-109>119-110345-
KIMBALL-CHEYENNE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
941 PM MDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THE REGION THIS EVENING. SOME OF THE STORMS MAY BE STRONG
WITH GUSTY WINDS AND SMALL HAIL. THE SHOWERS AND STORMS WILL
DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN FORM OVER
SOUTH CENTRAL WYOMING THURSDAY AFTERNOON.

A PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A GOOD
CHANCE OF SHOWERS AND THUNDERSTORMS TO SOUTH CENTRAL WYOMING
FRIDAY THROUGH MONDAY. FLOODING OF MANY RIVERS AND STREAMS FLOWING
FROM THE SNOWY AND SIERRA MADRE RANGES WILL CONTINUE THROUGH THE
WEEKEND. THE ADDITIONAL RAINFALL MAY CAUSE THE RIVERS AND STREAMS
TO RISE EVEN FURTHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-095-096-WYZ101>103-105>108-110345-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
941 PM MDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTH CENTRAL WYOMING.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH 289 IS IN EFFECT UNTIL 3 AM THURSDAY.
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
EVENING...WITH SOME STORMS BECOMING SEVERE. THE MAIN THREATS WILL
BE LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN. THE SHOWERS
AND STORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT.
PATCHY FOG WILL BE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL AGAIN FORM OVER AND EAST OF THE
LARAMIE RANGE THURSDAY AFTERNOON AND EVENING. SOME OF THE STORMS
WILL BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

A PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A GOOD
CHANCE OF SHOWERS AND THUNDERSTORMS OVER AND EAST OF THE LARAMIE
RANGE FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.
PLEASE RELAY REPORTS OF SEVERE WEATHER TO YOUR NEAREST LAW
ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 9, 11:54 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1154 PM MDT WED JUN 9 2010

WYZ104-105-109-100700-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY
BASIN WY-
1154 PM MDT WED JUN 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARBON COUNTY UNTIL
100 AM MDT...

AT 1152 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM
NEAR SINCLAIR...OR NEAR RAWLINS...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DIFFICULTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAHN
Local storm report, Jun 10, 12:00 AM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1200 AM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             MORRILL                 41.96N 103.92W
06/09/2010  E1.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

GCLAYCOM
Local storm report, Jun 10, 12:04 AM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1204 AM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             7 NW MORRILL            42.04N 104.02W
06/10/2010  E1.25 INCH       SIOUX              NE   PUBLIC

&&

GCLAYCOM
Local storm report, Jun 10, 12:07 AM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1207 AM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             MORRILL                 41.96N 103.92W
06/10/2010  E1.75 INCH       SCOTTS BLUFF       NE   LAW ENFORCEMENT

&&

HAHN
Local storm report, Jun 10, 12:16 AM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1216 AM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TSTM WND GST     CHADRON                 42.83N 103.00W
06/10/2010  E60.00 MPH       DAWES              NE   ASOS

&&

GCLAYCOM
Local storm report, Jun 10, 12:31 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1231 AM MDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     HAIL             6 NNW MORRILL           42.04N 103.97W
06/10/2010  E1.00 INCH       SIOUX              NE   TRAINED SPOTTER

&&

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:27 PM MDTSevere Thunderstorm WarningCYSScotts Bluff63 min
Jun 9, 8:57 PM MDTSevere Thunderstorm WarningCYSDawes33 min
Jun 9, 10:52 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux38 min
Jun 9, 11:11 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes49 min
Jun 9, 11:29 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill47 min
Jun 9, 11:31 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux59 min
Jun 10, 12:14 AM MDTSevere Thunderstorm WarningCYSDawes16 min
Jun 10, 12:30 AM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux60 min
Jun 10, 1:26 AM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes64 min

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.